# SDR 07FDEA03568

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-203
- Aircraft serial: 467
- Aircraft time: 49,590 hours, 9,930 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57350104
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HYDRAULIC FITTING HOLES AT PYLON SUPPORT BRACKET AND BOTTOM OF LT WING, RIB 8.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLING BUSHES IAW R572-49184 ISSUE C, APPROVED BY EA 6-5720-92194 AND RAS/BAE/1001639/2005 ISSUE A.
